# SDR SWAA2013010211040

- Difficulty date: December 22, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRAP LOCATED BETWEEN BS 312 TO BS 328 LBL 13 FLOOR CABIN STRUCTURE.  REPLACED STRAP LOCATED BETWEEN BS 312 TO BS 328 LBL 13 FLOOR CABIN STRUCTURE IAW SRM B737-300 51-40-02 AND 51-10-02 ITEM 8 AND DWG
